MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ROCHE DIAGNOSTICS ELECSYS TROPONIN T STAT ASSAY; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number TNT G5 STAT
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample id (b)(6) was also sent to another laboratory for polyethylene glycol (peg) precipitation.After precipitation, the sample was sent back to the customer laboratory and tested on the e 602 analyzer, resulting in the following troponin t values: "peg" = 975.9 ng/l, "pbs" = 763.5 ng/l.When asked what "peg" and "pbs" stood for, the customer stated that these are two different ways the sample was analyzed and one was probably a control for the precipitation.Sample id (b)(6) was tested for human anti-mouse antibodies and the result was 6 ng/ml.
 
Event or Problem Description
The initial reporter alleged they received questionable results for five samples collected from the same patient and tested with the elecsys troponin t gen.5 stat assay on a cobas 8000 e 602 module (serial number (b).The sample results were reported outside of the laboratory and did not agree with the clinical picture of the patient.All samples collected from the patient allegedly resulted in troponin t values around 1000 ng/l.The customer alleged the results should be negative according to the clinical picture of the patient.The customer reported that dilution studies ruled out the possibility of heterophilic antibody interference.The customer believes the issue may be related to macro troponin t interference based on the study in attachment 1.Refer to attachment 2 for all patient data.Dilution studies to rule out the possibility of heterophilic antibody interference were performed with sample id (b)(6).
 
Additional Manufacturer Narrative
Four of the patient samples were provided for investigation.The results obtained during investigations differed from the results reported by the customer.Three of the four samples showed a lower result between 564.8 ng/l and 697.4.Only one sample had a result of 864.6 ng/l, which is near the customer reported results.The tni result for all samples were below measuring range.Based on serum fractionation results, the measured troponin t value in the complained samples was determined to be a true positive value.The presence of an interfering factor was not shown.A general reagent issue can be excluded.
 
Additional Manufacturer Narrative
Component, evaluation method, evaluation result, and evaluation conclusion codes have been updated.

Brand Name
ELECSYS TROPONIN T STAT ASSAY
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key14949978
Report Number1823260-2022-01986
Device Sequence Number11907913
Product Code MMI
UDI-Device Identifier04015630942695
UDI-Public04015630942695
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051752
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberTNT G5 STAT
Device Catalogue Number07398000160
Device Lot Number57731600
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2022
Supplement Date Received by Manufacturer09/27/2022
10/04/2022
Initial Report FDA Received Date07/07/2022
Supplement Report FDA Received Date10/20/2022
10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale